Difference between revisions of "Category:Publications by Guojun Wang"

From Mathfuzzlog
Jump to: navigation, search
 
Line 1: Line 1:
{{Paper|
+
Publications by [[Guojun Wang]].
author=Guojun Wang|
+
 
title=The R0-type fuzzy logic metric space and an algorithm for solving fuzzy modus ponens
+
 
|
+
[[Category:Publication by author|Wang, Guojun]]
journal=Computers & Mathematics with Applications
 
|
 
volume=55|
 
number=9|
 
pages=1974-1987|
 
year=2008}}
 

Latest revision as of 14:04, 29 April 2008

Publications by Guojun Wang.

This category currently contains no pages or media.